# SDR 2014FA0000301

- Difficulty date: April 30, 2014
- Submitted: May 2, 2014
- Operation: General aviation
- Filed by: Learjet Inc, repair station LN4R342M
- Make and model: Cndair CL6002B16
- Aircraft time: 5,134 hours, 3,424 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Converter
- Part number: 100201021959
- Part serial: HT000333
- Condition: Shorted
- Location: Nr 2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON POWER UP OF THE ACFT FOR THE DAY, STATIC FREQUENCY CONVERTER NR 2 HAD AN INTERNIAL FAILURE RESULTING IN COMPLETE BOX FAILURE.  FREQUENCY CONVERTER WHEN INSTALLED ON ACFT WAS IN NEW CONDITION. SINCE INSTALLATION PART HAS ACCUMULATED APPROXIMATELY 90 HOURS OF OPERATION WITH NO DEFECTS NOTED.  INSPECTED AREA SURROUNDING PART INSTALLATION WITH NO DAMAGE OR DEFECTS NOTED. R & R STATIC FREQUENCY CONVERTER WITH NEW.  OPS CHECK GOOD.
